Fisher College of Business logo

Publications

Wansoo T. Rhee


Publications


Rhee, Wansoo, "Packing Random Rectangles of Given Volume", to appear in Mathematics of Operations Research.

Rhee, Wansoo, "Disjoint Random Needles", to appear in Journal of Computational and Applied Mathematics.

Rhee, Wansoo, "Packing Rectangles and Intervals", International Journal of Computer Mathematics, Vol. 76, 479-488, 2001.

Rhee, Wansoo, "Order of Decay of the Wasted Space for a Stochastic Packing
Problem", Annals of Applied Probability, Vol. 10, No. 2, 539-548, 2000.

Rhee, Wansoo and M. Talagrand, "The Random Weighted Interval Packing Problem: The Intermediate Density Case", Mathematics of Operations Research, Vol. 25, No. 1, 105-117, 2000.

Rhee, Wansoo, "Some Exact Rates for the Random Weighted Interval Packing Problem", Random Structures & Algorithms, Vol. 15, No. 2, 165-175, 1999.

Rhee, Wansoo, "A Note on Packing Random Intervals with Varying Density", Statistics & Probability Letters, Vol. 41, 199-208, 1999.

Rhee, Wansoo, "Tight Bound of Random Intervals Packing", Applied Probability, Vol. 35, No. 4, 990-997, 1998.

Bramel,J., W. Rhee and D. Simchi-Levi, "Average-Case Analysis of the Bin Packing Problem with General Cost Structures", Naval Research Logistics, Vol. 44, 673-686, 1997.

Rhee, Wansoo and M. Talagrand, "Packing Random Intervals", The Annals of Applied Probability, Vol. 6, No. 2, 572-576, 1996.

Rhee, Wansoo, and M. Talagrand, "Convergence Distribution for Best Fit Decreasing", SIAM J. on Computing, Vol. 25, No. 4, 894-906, 1996 .

Wang, H., and W. Rhee, "An Algorithm for Estimating the Parameters in Multiple Linear Regression Model with Constraints", Computers and Industrial Engineering, 28, 4, 813-821, 1995.

Rhee, Wansoo, "On Rates of Convergence for Common Subsequences and First Passage Time", The Annals of Applied Probability, 5, 1, 44-48, 1995.

Rhee, Wansoo, "Boundary Effects in the Travelling Salesperson Problem", Operations Research Letters, 16, 19-25, 1994.

Rhee, Wansoo, "On the Fluctuations of Simple Matching", Operations Research Letters, 16, 27-32, 1994.

Rhee, Wansoo, "Probabilistic Analysis of a Capacitated Vehicle Routing Problem-II", The Annals of Applied Probability, 4, 3, 741-764, 1994.

Rhee, Wansoo, "Inequalities for Bin Packing Problem-III", Optimization, 29, 381-385, 1994.

Rhee, Wansoo and M. Talagrand, "On Line Bin Packing with Items of Random Sizes-II", SIAM J. Computing, 22, 6, 1993, 1251-1256.

Rhee, Wansoo, "A Matching Problem and Subadditive Euclidean Functionals", The Annals of Applied Probability, 3, 3, 1993, 794-801.

Rhee, Wansoo, "Probabilistic Analysis of a Capacitated Vehicle Routing Problem", Optimization, 27, 1993, 79-87.

Rhee, Wansoo, "Optimal Bin Packing of Items of Sizes Uniformly Distributed over" [0,1], Mathematics of Operations Research, 18, 3, 1993, 694-704.

Rhee, Wansoo, "Inequalities for Bin Packing-II, Mathematics of Operations Research", 18, 3, 1993, 685-693.

Rhee, Wansoo, "On the Stochastic Euclidean Travelling Salesperson Problem for Distributions with Unbounded Support", Mathematics of Operations Research, 18, 2, 1993, 292-299.

Rhee, Wansoo and M. Talagrand, "On line bin packing with items of random size",
Mathematics of Operations Research, 18, 2, 1993, 438-445.

Rhee, Wansoo and M. Talagrand, "Dual bin packing with items of random size", Mathematical Programming, 58, 1993, 229-242.

Rhee, Wansoo and M. Talagrand, "Matching Random Subsets of the Cube with a Tight Control on One Coordinate", The Annals of Applied Probability, 2, 3, 1992, 695-713.

Rhee, Wansoo and M. Talagrand, "On the Long Edges in the Shortest Tour through N Random Points", Combinatorica, 12, 3, 1992, 323-330.

Rhee, Wansoo and M. Talagrand, "Packing random items of three colors", Combinatorica, 12, 3, 1992, 331-350 (also appeared in Proceeding of the first SIAM-ACM Symposium of Discrete Algorithms, 1990).

Rhee, Wansoo, "On the Travelling Salesperson Problem in Many Dimensions", Random Structures & Algorithms, Vol. 3, No. 3, 1992, 227-233.

A. Marchetti Spaccamela, W. Rhee, L. Stougie and S.Van de Geer, "Probabilistic Analysis of the Minimum Weighted Flowtime Scheduling Problem", Operations Research Letters, 11, 1992, 67-71.

Rhee, Wansoo and M. Talagrand, "A note on stochastic selections of intervals under a sum constraint", Journal of Applied Probability, Vol. 28, 1991, 919-923.

Rhee, Wansoo and M. Talagrand, "Multidimensional Optimal Bin Packing with Items of Random Size", Mathematics of Operations Research, Vol. 16, No. 3, 1991, 490-503.

Rhee, Wansoo, "On the Fluctuations of the Stochastic Traveling Salesperson Problem", Mathematics of Operations Research, Vol. 16, No. 3, 1991, 482-489.

Rhee, Wansoo, "Stochastic Analysis of the Quadratic Assignment Problem", Mathematics of Operations Research, Vol. 16, No. 2, 1991, 223-239.

Rhee, Wansoo, "Stochastic Analysis of a Modified First Fit Decreasing Packing", Mathematics of Operations Research, Vol. 16, No. 1, 1991, 162-175.

Rhee, Wansoo, "A Note on Optimal Bin Packing and Optimal Bin Covering of Items of Random Sizes", SIAM J. Computing, Vol. 19, No. 4, 1990, 705-710.

Rhee, Wansoo, "A Concentration Inequality for Maximum Matching Size in Random Graphs", Optimization, Vol. 21, No. 5, 1990, 797-803.

Rhee, Wansoo and M. Talagrand, "On the k-center Problem with Many Points", Operations Research Letters, Vol. 6, No. 8, 1989, 309-314.

Rhee, Wansoo and M. Talagrand, "The Complete Convergence of Best Fit Decreasing", SIAM J. Computing, Vol. 18, No. 5, 1989, 909-918.

Rhee, Wansoo and M. Talagrand, "The Complete Convergence of First Fit Decreasing", SIAM J. Computing, Vol. 18, No. 5, 1989, 919-938.

Rhee, Wansoo, "Failures of Random Network", International Journal of Mathematics and Mathematical Sciences, Vol. 12, No. 4, 1989, 825-827.

Rhee, Wansoo and M. Talagrand, "Optimal Bin Covering with Items of Random Size", SIAM J. Computing, Vol. 18, No. 3, 1989, 487-498.

Rhee, Wansoo and M. Talagrand, "Optimal Bin Packing with Items of Random Sizes-III", SIAM J. Computing, Vol. 18, No. 3, 1989, 473-486.

Rhee, Wansoo and M. Talagrand, "Optimal Bin Packing with Items of Random Sizes-II", SIAM J. Computing, Vol. 18, 1989, 139-151.

Rhee, Wansoo, "Some Inequalities for Bin Packing", Optimization, 20, 3, 1989, 299-304.

Rhee, Wansoo and M. Talagrand, ""Martingale Inequalities, Interpolation and NP-complete problems", Mathematics of Operations Research, Vol. 14, No. 1, 1989, 91-96.

Rhee, Wansoo and M. Talagrand, "Concentration Inequalities for the K-Median Problem", Mathematics of Operations Research, Vol. 14, No. 1, 1989, 473-486.

Rhee, Wansoo and M. Talagrand, "A Sharp Deviation Inequality for the Stochastic Traveling Salesman Problem", The Annals of Probability, Vol. 17, 1989, 1-8.

Rhee, Wansoo and M. Talagrand, "Some Distributions that allow Perfect Packing", Journal of the Association for Computing Machinery, Vol. 35, No. 3, 1988, 564-578.

Rhee, Wansoo and K. Rhee, "Minimization Technique for a Convex Function with Application to Multiple Linear Regression Model", Optimization, Vol. 19, No. 2, 1988, 253-267.

Rhee, Wansoo, "A Note on Asymptotic Properties of the Quadratic Assignment Problem", Operations Research Letters, Vol. 7, No. 4, 1988, 197-200.

Rhee, Wansoo and M. Talagrand, "Exact Bounds for the Stochastic Upward Matching Problem", Transactions of the Amererican Mathmatical Society, Vol. 109, 1988, 109-126.

Rhee, Wansoo, "On Asymptotic normality for m-dependent U-Statistics", International Journal of Mathematics and Mathematical Science, Vol. 11, No. 1, 1988, 187-200.

N. Hall, S. Ghosh, R. Kankey, S. Narasimhan and W. Rhee, "Bin packing problems in one dimension: Heuristic solutions and confidence intervals", Computers and Operations Research, Vol. 15, No. 2, 1988, 171-177.

Rhee, Wansoo, "Optimal Bin Packing with Items of Random Sizes", Mathematics of Operations Research, Vol. 13, No. 1, 1988, 140-151.

N. Hall, K. Rhee and W. Rhee, "A Nonidentical Parallel Processor Scheduling Problem", Naval Research Logistics, Vol. 35, 1988, 419-424.

Rhee, Wansoo and M. Talagrand, "Martingale Inequalities and NP-Complete
Problems", Mathematics of Operations Research, Vol. 12, No. 1, 1987, 177-181.

D. Gonsalvez, N. Hall, W. Rhee and S. Siferd, "Heuristic Solutions and Confidence Intervals for the Multicovering Problem", European Journal of Operational Research, 31, 1987, 94-101.

Rhee, Wansoo, "Probabilistic Analysis of the Next Fit Decreasing Algorithm for Bin Packing", Operations Research Letters, 6, 4, 1987, 189-191.

Rhee, Wansoo and M. Talagrand, "Uniform Convexity and the distribution of the norm for a Gaussian measure", Probability Theory and Related Fields, 71, 1986, 59-67.

Rhee, Wansoo and M. Talagrand, "Uniform bound in the Central Limit Theorem for Banach Space valued dependent random variables", Journal of Multivariate Analysis, Vol. 20, No. 2, December 1986, 303-320.

Rhee, Wansoo and M. Talagrand, "Martingale Inequalities and Jackknife Variance Estimate", Statistics and Probability Letters, 4, 1986, 5-6.

Rhee, Wansoo, "Central Limit Theorem and Increment Conditions", Statistics and Probability Letters, 4, 1986, 191-195.

N. Hall and W. Rhee, "Average and Worst-Case Analysis of Heuristic for the Maximum Tardiness Problem", European Journal of Operational Research, Vol. 26, No. 2, 1986, 272-277.

Rhee, Wansoo, "On the characteristic function of a sum of m-dependent random variables", International Journal of Mathematics and Mathematical Sciences, Vol. 9, No. 2, 1986, 397-404.

Rhee, Wansoo, "An Edgeworth expansion for a sum of m-dependent random variables", International Journal of Mathematics and Mathematical Sciences, Vol. 8, No. 3, 1985, 563-569.

Rhee, Wansoo, "Convergence of Optimal Stochastic Bin Packing", Operations Research Letters, Vol. 4, No. 3, 1985, 121-123.

Rhee, Wansoo, "On the distribution of the norm for a Gaussian measure", Annales de L'institut Henri Poincar, Probability and Statistics, vol 20, No. 3, 1984, 277-286.

Rhee, Wansoo and M. Talagrand, "Bad rates of Convergence for the Central Limit Theorem in Hilbert Space", The Annals of Probability, Vol. 12, No.3, 1984, 843-850.

Rhee, Wansoo, "On the rate of convergence in the Central Limit Theorem and the Type of the Banach Space", Statistics and Probability Letters, 2, 1984, 59-62.

Rhee, Wansoo and M. Talagrand, "On Berry-Esseen type bounds for m-dependent random variables valued in certain Banach Spaces", Z. Wahrscheinlichkeitstheorie verw. Gebiete, 58, 1981, 431-451.

return to top